# SDR HALA2016042200032

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Controller
- Condition: Failed
- Location: Flt Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW COMPLETED AN AIR TURN BACK DUE TO F/CTL RUDDER B SERVO FAULT APPEARED DURING REVENUE VERFICATION FLIGHT.  FLIGHT RETURNED TO DEPARTURE.  MAINTENANCE REPLACED THE NR 2 FCPC.
